# SDR 96ZZZX4190

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3451 · DME/TACAN System
- Part: Dme Transceiver
- Part number: 5222702053
- Condition: Inoperative
- Location: E E Compartment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, DMI CIRCUIT BREAKER CONTINUED TO TRIP.  REMOVED TRANSCEIVER TO TROUBLESHOOT AND FOUND METALLIC TAPE OVER ENTIRE FACE OF CONNECTOR PINS.  INSTALLED NEW TRANSCEIVER.  OPS CHECKS GOOD.  REFERENCE:  OPERATOR CONTROL NR 96038-931ML-01, ZJ4R702M.  (X)
